Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fusion in the character table

Author: Gabriel Navarro
Journal: Proc. Amer. Math. Soc. 126 (1998), 65-66
MSC (1991): Primary 20C15
MathSciNet review: 1423326
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $P$ is a Sylow $p$-subgroup of a finite $p$-solvable group $G$. If $g \in P$, then the number of $G$-conjugates of $g$ in $P$ can be read off from the character table of $G$.

References [Enhancements On Off] (What's this?)

  • 1. M. Isaacs, Characters of $\pi $-separable groups, J. Algebra, 86, (1984), 98-128. MR 85h:20012
  • 2. M. Isaacs, Fong characters in $\pi $-separable groups, J. Algebra 99, (1986), 89-107. MR 87e:20015
  • 3. M. Isaacs, Character Theory of Finite Groups, New York, Dover, 1994.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C15

Retrieve articles in all journals with MSC (1991): 20C15

Additional Information

Gabriel Navarro
Affiliation: Departament d’Algebra, Facultat de Matematiques, Universitat de Valencia, 46100 Burjassot, Valencia, Spain

Received by editor(s): August 5, 1996
Additional Notes: Research partially supported by DGICYT
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society